advertisement
Question
Posted by: Me | 2005/12/05

Morning after pill and effects

I took the morning after pill and had a full cycle about 9 days after that. But about 15 days later there was a little blood for 3 days and my breasts are very sore, more than usual. Is it normal or could there be a chance of pregnancy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The emergency Pill can upset your cycle. You have not missed a period, so pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement